# SDR UIEA99059

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Tee Chord
- Part number: 65B9410754
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 79,136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF NR 1 AND NR 4 PYLONS, CRACKS WERE DISCOVERED IN THE RT UPPER TEE CHORD, FORWARD HORIZONTAL FLANGE, NACELLE STA 270.  CRACK LENGTH IN NR 1 PYLON WAS 2.25 INCHES, NR 4 PYLON WAS 1.25 INCHES.  REPAIRS ACCOMPLISHED IAW KLM DATA FAX 99-088 AND BOEING TELEX NR TLS-AMS-99-0091TE; TLS-AMS-99-00021H; IN ADDITION TO SB 747-54-2125, AND DLM ENGINEERING AND MAINTENANCE REPORT NR KLM 990714.  FORM 8110-3 ISSUED.  REF:  OPER CNTRL NR 99ZZZX3052.   (X)
